# SDR USAA2009021290321

- Difficulty date: January 25, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353643
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 MAJOR REPAIR - TIE CLIP BROKEN AT BS 1006, S26L.  REPLACED TIE CLIP AT BS 1006, S26L IAW B737 SRM 51-10-02.
